# SDR IPXA2024112573860

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 65,547 hours, 16,028 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H #8 O/B SLAT SEAL DAMAGED REMOVED AND REPLACED L/H #8 O/B SLAT SEAL IAW AMM 20-50-02
